| Model Number |
11484001 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
08/05/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Although requested, device has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.The customer stated that the patient was an infant patient.
Event or Problem Description
It was reported that the tubing set unintentionally disconnected twice from the precedex iv bag during use on the same baby in the nicu.
Additional Manufacturer Narrative
Correction: initial reporter health professional; initial reporter occupation.Additional information;evaluation codes.No product will be returned per customer.The customer complaint of tubing set unintentionally disconnected from iv bag could not be confirmed due to the product was not returned for failure investigation.A photo of packaging pouch was provided by the customer, however; it does not confirm complaint of tubing set unintentionally disconnected from iv bag.The root cause of this failure was not identified as no product was returned.
Event or Problem Description